Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 161, NWS St. Louis, MO

July 19, 20165 counties in Missouri; Madison County, Monroe County, Saint Clair County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 19, 2016, 8:26 PM CDT for 5 counties in Missouri; Madison County, Monroe County, Saint Clair County, Illinois. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2016, 8:26 PM CDT (01:26 UTC)
Expired
Jul 19, 2016, 9:15 PM CDT
In force
49 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Madison County, IL, Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Franklin County, MO, Jefferson County, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 17 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 8:30 PM CDTTSTM WND DMGValley Park, MOFALLEN TREE TOOK DOWN A POWER LINE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.4 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2016-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2669 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2016-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2669 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
962 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

548 
WUUS53 KLSX 200126
SVRLSX
ILC119-133-163-MOC071-099-183-189-510-200215-
/O.NEW.KLSX.SV.W.0161.160720T0126Z-160720T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
826 PM CDT TUE JUL 19 2016

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ST. CLAIR COUNTY IN SOUTHWESTERN ILLINOIS...
  WESTERN MADISON COUNTY IN SOUTHWESTERN ILLINOIS...
  NORTHWESTERN MONROE COUNTY IN SOUTHWESTERN ILLINOIS...
  ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
  NORTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  EAST CENTRAL FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  ST. LOUIS CITY IN EAST CENTRAL MISSOURI...

* UNTIL 915 PM CDT

* AT 825 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BETHALTO TO NEAR NEW MELLE...MOVING SOUTHEAST AT 30
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ST. LOUIS...ST. CHARLES...ST. PETERS...FLORISSANT...CHESTERFIELD...
  BELLEVILLE...WILDWOOD...UNIVERSITY CITY...BALLWIN...GRANITE CITY...
  WENTZVILLE...O'FALLON...ALTON...KIRKWOOD...MARYLAND HEIGHTS...
  EAST ST.
  LOUIS...HAZELWOOD...COLLINSVILLE...EDWARDSVILLE AND WEBSTER GROVES.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 64 IN ILLINOIS BETWEEN EXITS 9 AND 27.
 INTERSTATE 44 IN MISSOURI BETWEEN EXITS 257 AND 277.
 INTERSTATE 55 IN MISSOURI BETWEEN EXITS 187 AND 191.
 INTERSTATE 70 IN MISSOURI BETWEEN EXITS 203 AND 231.

THIS ALSO INCLUDES  BABLER MEMORIAL STATE PARK...SCOTT JOPLIN
HISTORIC SITE...ROUTE 66 STATE PARK...CASTLEWOOD STATE
PARK...CONFLUENCE STATE PARK...MASTODON HISTORIC SITE...FIRST
MISSOURI STATE CAPITOL HISTORIC SITE...AND HORSESHOE LAKE STATE PARK.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

&&

LAT...LON 3827 9072 3883 9096 3890 9072 3887 9056
      3893 9010 3852 8970
TIME...MOT...LOC 0125Z 322DEG 32KT 3888 9003 3865 9089 

HAIL...<.75IN
WIND...60MPH
 
$$

GOSSELIN
2 follow-up statements
932 
WWUS53 KLSX 200159
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
859 PM CDT TUE JUL 19 2016

ILC119-133-163-MOC071-099-183-189-510-200215-
/O.CON.KLSX.SV.W.0161.000000T0000Z-160720T0215Z/
ST. CLAIR IL-MADISON IL-MONROE IL-ST. LOUIS MO-JEFFERSON MO-
ST. CHARLES MO-FRANKLIN MO-ST. LOUIS CITY MO-
859 PM CDT TUE JUL 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN ST. CLAIR...SOUTHWESTERN MADISON AND NORTHWESTERN MONROE
COUNTIES IN SOUTHWESTERN ILLINOIS...ST. LOUIS...NORTHERN JEFFERSON...
SOUTHWESTERN ST. CHARLES...AND EAST CENTRAL FRANKLIN COUNTIES IN EAST
CENTRAL MISSOURI AND ST. LOUIS CITY...

AT 859 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LEBANON TO NEAR CEDAR HILL...MOVING SOUTHEAST AT
35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ST. LOUIS...CHESTERFIELD...BELLEVILLE...WILDWOOD...UNIVERSITY CITY...
BALLWIN...GRANITE CITY...O'FALLON...KIRKWOOD...MARYLAND HEIGHTS...
EAST ST.
LOUIS...COLLINSVILLE...WEBSTER GROVES...FERGUSON...ARNOLD...MANCHESTER...
CREVE COEUR...FAIRVIEW HEIGHTS...OVERLAND AND CLAYTON.

THIS ALSO INCLUDES  BABLER MEMORIAL STATE PARK...SCOTT JOPLIN
HISTORIC SITE...ROUTE 66 STATE PARK...CASTLEWOOD STATE
PARK...MASTODON HISTORIC SITE...AND HORSESHOE LAKE STATE PARK.
 
THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 64 IN ILLINOIS BETWEEN EXITS 9 AND 27.
 INTERSTATE 44 IN MISSOURI BETWEEN EXITS 257 AND 277.
 INTERSTATE 55 IN MISSOURI BETWEEN EXITS 187 AND 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ST LOUIS.

&&

LAT...LON 3827 9072 3865 9088 3870 9069 3870 9047
      3879 9013 3852 8970
TIME...MOT...LOC 0159Z 322DEG 32KT 3865 8980 3842 9066 

HAIL...<.75IN
WIND...60MPH
 
$$

GOSSELIN
090 
WWUS53 KLSX 200208
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
908 PM CDT TUE JUL 19 2016

ILC119-133-163-MOC071-099-183-189-510-200218-
/O.EXP.KLSX.SV.W.0161.000000T0000Z-160720T0215Z/
ST. CLAIR IL-MADISON IL-MONROE IL-ST. LOUIS MO-JEFFERSON MO-
ST. CHARLES MO-FRANKLIN MO-ST. LOUIS CITY MO-
908 PM CDT TUE JUL 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ST. CLAIR...
SOUTHWESTERN MADISON AND NORTHWESTERN MONROE COUNTIES IN SOUTHWESTERN
ILLINOIS...ST. LOUIS...NORTHERN JEFFERSON...SOUTHWESTERN ST.
CHARLES...AND EAST CENTRAL FRANKLIN COUNTIES IN EAST CENTRAL MISSOURI
AND ST. LOUIS CITY WILL EXPIRE AT 915 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3827 9072 3865 9088 3870 9069 3870 9047
      3879 9013 3852 8970
TIME...MOT...LOC 0205Z 322DEG 32KT 3865 8980 3842 9066 

$$

GOSSELIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:57 PM CDT, 4 hours 29 minutes earlier.

Area forecast discussion, Jul 19, 3:57 PM CDT, 4 hours 29 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
357 PM CDT TUE JUL 19 2016

.SHORT TERM...  (Through Late Tonight)
Issued at 355 PM CDT Tue Jul 19 2016

Not a lot of change in the forecast from the last update. Still
believe area of TSRA will move south to southeastward thru the
evening. There is still some uncertainty regarding if these storms
will be severe. However, with MLCAPE values of 3000 J/kg across
parts of the area, a threat will continue. Given the warm temps,
damaging winds will remain the primary threat with any storms.

Thunderstorms shud gradually weaken thru the evening and diminish.
However, with the LLJ strengthening and veering thru the night,
believe redevelopment is possible, mainly over ern portions of the
CWA.

Little change to the temps for tonight. Will need to monitor
conditions for fog development tonight, especially for locations
that received rain.

Tilly

.LONG TERM...  (Wednesday through Next Tuesday)
Issued at 355 PM CDT Tue Jul 19 2016

Hot and humid summertime weather pattern will continue into the
weekend due to a strong upper level ridge centered over the southern
Plains, along with persistent southerly or southwesterly surface
winds on the backside of a surface ridge southeast of our area.
Potential for convection on Wednesday, mainly across west central
and southwest IL on the edge of the cap as shortwaves continue to
overtop the upper level ridge. It appears that the upper level ridge
will try to shift a tad further east by Thursday with the warmer 700
mb temperatures shifting into the northern and western portions of
our forecast area tending to suppress convective development. Still
could not rule out isolated diurnal showers and storms during the
late afternoon and early evening hours.  High temperatures should
trend a little warmer for Thursday and Friday with potentially less
cloudiness, possibly approaching the century mark.  With continued
humid dew points in the 70s and highs in the 90s through Saturday
will extend the heat advisories and excessive heat warnings through
Saturday.  May be a graduall downward trend on daytime highs as well
as slight lowering of humidities beginning on Sunday as the upper
level ridge flattens and a cold front drops slowly southward through
our area.  More cloud cover and convection can also be expected
beginning on Sunday due to convergence along the frontal boundary
along with an uncapped atmosphere.  The ECMWF model is a little
cooler than the GFS due to a stronger upper level trough moving
eastward into the Great Lakes region, but both model solutions
should lead to at least normal late July temperatures. The
convective potential may shift just south and west of our forecast
area by Monday afternoon or evening due to surface ridging extending
from the Great Lakes region southwest into MO.

GKS

&&

.AVIATION...  (For the 18z TAFs through 18z Wednesday Afternoon)
Issued at 1233 PM CDT Tue Jul 19 2016

TSRA forming along sfc convergence along the MS River. This will
provide a focus for TSRA thru the afternoon. TSRA across IA are
expected to drop sewd this afternoon impacting KUIN late this
afternoon into the evening. This cluster of storms may drop as far
south as KSTL/KSUS/KCPS, but have left out of the TAF for now due
to uncertainty. Otherwise, light and vrb winds and VFR outside of
any storms.

Tilly

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 7 PM CDT Saturday for Audrain MO-Callaway MO-
     Crawford MO-Franklin MO-Gasconade MO-Iron MO-Knox MO-Lewis
     MO-Lincoln MO-Madison MO-Marion MO-Monroe MO-Montgomery MO-
     Osage MO-Pike MO-Ralls MO-Reynolds MO-Saint Francois MO-
     Sainte Genevieve MO-Shelby MO-Warren MO-Washington MO.

     Excessive Heat Warning until 7 PM CDT Saturday for Boone MO-Cole
     MO-Jefferson MO-Moniteau MO-Saint Charles MO-Saint Louis
     City MO-Saint Louis MO.

IL...Heat Advisory until 7 PM CDT Saturday for Adams IL-Bond IL-Brown
     IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
     Macoupin IL-Marion IL-Montgomery IL-Pike IL-Randolph IL-
     Washington IL.

     Excessive Heat Warning until 7 PM CDT Saturday for Madison IL-
     Monroe IL-Saint Clair IL.

&&

WFO LSX
Hazardous weather outlook, Jul 19, 4:04 PM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
404 PM CDT TUE JUL 19 2016

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-201130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO-
SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
404 PM CDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

HEAT ADVISORIES AND EXCESSIVE HEAT WARNINGS ARE IN EFFECT FOR
THE AREA TONIGHT DUE TO HOT AND HUMID CONDITIONS.

SOME STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT...ESPECIALLY
FOR NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. DAMAGING WINDS
IN EXCESS OF 60 MPH ARE THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HEAT ADVISORIES AND EXCESSIVE HEAT WARNINGS CONTINUE IN EFFECT
THROUGH SATURDAY. MAXIMUM HEAT INDEX VALUES BETWEEN 100 AND 110
DEGREES ARE LIKELY ACROSS THE AREA THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

GKS

In the hours before

Local storm report, Jul 19, 5:39 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
539 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     TSTM WND GST     4 NE BURTON             39.94N  91.20W
07/19/2016  M61 MPH          ADAMS              IL   ASOS

&&

TES
Local storm report, Jul 19, 5:52 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
552 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     TSTM WND GST     4 NE BURTON             39.94N  91.20W
07/19/2016  M62 MPH          ADAMS              IL   ASOS

&&

CORRECTED EVENT TIME...EVENT

TES
Special weather statement, Jul 19, 6:17 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
617 PM CDT TUE JUL 19 2016

MOZ034-035-042-200000-
RALLS MO-MONROE MO-AUDRAIN MO-
617 PM CDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE...
NORTHEASTERN AUDRAIN AND SOUTHWESTERN RALLS COUNTIES UNTIL 700 PM
CDT...

AT 617 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SANTA FE...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SANTA FE...LADDONIA...FARBER AND RUSH HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN MISSOURI.

LAT...LON 3929 9204 3943 9200 3941 9154 3918 9160
TIME...MOT...LOC 2317Z 279DEG 20KT 3936 9195

GOSSELIN
Local storm report, Jul 19, 7:04 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
704 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     PITTSFIELD              39.61N  90.81W
07/19/2016                   PIKE               IL   LAW ENFORCEMENT

            LARGE TREE LIMB DOWNED ON THE NORTH SIDE OF PITTSFIELD.
            REQUIRED CITY SERVICES TO REMOVE.

&&

TES
Special weather statement, Jul 19, 7:31 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
731 PM CDT TUE JUL 19 2016

ILZ058>060-098>100-MOZ052-061-200115-
MADISON IL-CALHOUN IL-JERSEY IL-GREENE IL-MONTGOMERY IL-MACOUPIN IL-
ST. CHARLES MO-LINCOLN MO-
731 PM CDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GREENE COUNTY IN
SOUTHWESTERN ILLINOIS...NORTHWESTERN MONTGOMERY COUNTY IN SOUTH
CENTRAL ILLINOIS...MACOUPIN...NORTHWESTERN MADISON...JERSEY AND
CALHOUN COUNTIES IN SOUTHWESTERN ILLINOIS...NORTHWESTERN ST. CHARLES
AND LINCOLN COUNTIES IN EAST CENTRAL MISSOURI UNTIL 815 PM CDT...

AT 731 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR PALMYRA TO NEAR GREENFIELD TO 6 MILES
SOUTH OF NEW HARTFORD. MOVEMENT WAS SOUTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
O'FALLON...WENTZVILLE...GODFREY...LAKE ST. LOUIS...TROY...
JERSEYVILLE...CARLINVILLE...VIRDEN...GILLESPIE...ELSBERRY...
ST. PAUL...MOSCOW MILLS...CARROLLTON...BRIGHTON...GIRARD...
BUNKER HILL...WINFIELD...DAVIS...GREENFIELD AND HARDIN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 55 IN ILLINOIS NEAR EXIT 63.
 INTERSTATE 70 IN MISSOURI BETWEEN EXITS 209 AND 212.

THIS ALSO INCLUDES  CUIVRE RIVER STATE PARK...PERE MARQUETTE STATE
PARK...AND BEAVER DAM STATE PARK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHWESTERN ILLINOIS...AND NORTHEASTERN MISSOURI.

LAT...LON 3900 8992 3898 9002 3879 9085 3912 9126
      3923 9083 3922 9072 3925 9072 3933 9033
      3952 9009 3952 8953 3941 8953
TIME...MOT...LOC 0031Z 315DEG 15KT 3950 9000 3929 9028 3911 9126

GOSSELIN
Local storm report, Jul 19, 8:03 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
803 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TSTM WND GST     4 NNE ORCHARD FARMS     38.93N  90.42W
07/19/2016  M47 MPH          ST. CHARLES        MO   ASOS

&&

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:31 PM CDTSpecial Weather StatementLSXLincoln44 min
Jul 19, 7:47 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Saint Louis43 min
Jul 19, 9:07 PM CDTSpecial Weather StatementLSXJefferson38 min
Jul 20, 5:50 AM CDTAreal Flood AdvisoryLSXJersey, Macoupin, Madison, Saint Clair4 hr
Jul 20, 5:55 AM CDTAreal Flood AdvisoryLSXBrown, Pike4 hr
Jul 20, 6:43 AM CDTFlash Flood WarningLSXMadison, Saint Clair4 hr
Jul 20, 7:09 AM CDTFlash Flood WarningLSXGreene, Jersey4 hr
Jul 20, 7:39 AM CDTFlash Flood WarningLSXMacoupin, Madison4 hr
Jul 20, 10:50 AM CDTAreal Flood WarningLSXGreene, Jersey, Macoupin, Madison, Saint Clair6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.